MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. OPT BLADELESS 5X100 STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. OPT BLADELESS 5X100 STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number 2B5LT
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was discovered pre unknown procedure, that there was a dent in the trocar.New device used.5 min delay to open new device.No patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/28/2023.D4: batch # unk.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 9/28/2023.D4: batch # a9cf71.Investigation summary: the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the 2b5lt device was returned inside it's original packaging unopened with the obturator cannula damaged bent.The device was visually inspected and no damaged found on the sleeve.No conclusion could be reached as to what might have caused the damage observed at analysis.As part of ethicon¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch and lot number, and no non-conformances were identified.

Brand Name
OPT BLADELESS 5X100 STABILITY
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key17631069
Report Number3005075853-2023-06147
Device Sequence Number15037806
Product Code GCJ
UDI-Device Identifier10705036013709
UDI-Public10705036013709
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2B5LT
Device Lot Number357C38
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2023
Supplement Date Received by Manufacturer08/31/2023
Initial Report FDA Received Date08/28/2023
Supplement Report FDA Received Date09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown